Doctors Lounge - Hematology AnswersBack to Hematology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/12/2017.
Forum Name: Hematology Topics
Question: Fbc results
|debbie - Wed Jul 28, 2004 7:03 pm||
I recently attended my GP surgery as I felt basically totally whacked out.
Tiredness, heavy body, etc etc. my hair was also falling out, and I was getting very shaky. I have had my thryroid removed, and suspected it may well be that this was the problem After blood tests this proved correct. The Doctor increased my thyroxine intake from 100mmg to 125mmg daily.
The Blood results also showed up that my platelets were raised 498000.
The Gp then asked for a repeat test 21 days later. This test was done and it appears the platelets are still high, as are the red and white cells.
HB was 13.5. The thyroid count is now high.
Can the thyroid cause these levels to be raised ?
My doctor asked if I had had a sore throat, and looked puzzled when I said no!
If not any suggestions as to why these may have suddenly become high or raised. I still feel really tired and basically generally unwell.
I have to go in a weeks time for another blood test to see if it is still raised.
This has been going on over 6 weeks to date
Thanks for taking time to read this.
I just need someone to tell me roughly what could cause these things to happen.
|Dr. Tamer Fouad - Fri Jul 30, 2004 5:21 pm||
Could you please write down the full details of your blood count including differentials and percentages. How high is your leucocytic count? It could be the start of a myeloproliferative disorder.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.